# SDR USAA020183

- Difficulty date: April 22, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 31,714 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME AND CLIP CRACKED .5 INCH, RIVET HOLE AT FRAME STATION 907 BETWEEN S8 AND S9.  INSTALLED CHANNEL AND FILLER PER TYPICAL REPAIR 53-10-14.  (M)
